# SDR SWAA2025042124589

- Difficulty date: April 15, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N8894Q
- Make and model: Boeing 737-8
- Aircraft serial: 68051
- Aircraft time: 4,385 hours, 2,344 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB UPPER SLIDING SEAL CRACKED ON FWD EDGE<[01] REMOVED AND REPLACED HORIZONTAL STABILIZER UPPER LEFT SLIDING SEAL REFERENCE AMM 53-31-31.
